# SDR REXA2022062701349

- Difficulty date: May 18, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 601R31902317
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL @ DD1A, AFT SIDE IS CORRODED	REMOVED AND REPLACED INTERCOSTAL I.A.W. CRJ 900 SRM"S #51-40-11-001-001-A01, #51-42-06-001-001-A01.
